Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i11.20
pages 8-17

On Determination of Solution of Unilateral Quadratic Matrix Equation

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRAKT

The method of interval doubling, which is usually used for determination of solutions of the discrete Riccati algebraic equation, was generalized for the case of unilateral quadratic matrix equation. Efficiency of the suggested algorithm of solving the unilateral quadratic matrix equation was shown by the examples. Comparison of this algorithm with known algorithm was adduced.


Articles with similar content:

On Using the Shcur Method for Solving Unilateral Quadratic Matrix Equation
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Vladimir B. Larin
Stabilization of a System by Output Feedback
Journal of Automation and Information Sciences, Vol.36, 2004, issue 3
Vladimir B. Larin
Three-dimensional Objects Recognition by Ultrasonic Echo-Signal
Journal of Automation and Information Sciences, Vol.31, 1999, issue 11
Roman Kuc, Nikolay P. Lepekha, Nikolay Fedorovich Kirichenko
Compensation of Perturbations in a Linear Optimal System on the Basis of Parametrization of the Lourie−Riccati Equation
Journal of Automation and Information Sciences, Vol.38, 2006, issue 2
Nikolai I. Selvesyuk, Valentin N. Bukov
On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Iosif S. Rappoport